# SDR 95ZZZX1868

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1552G
- Make and model: Beech C90A
- Aircraft serial: LJ1206
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace
- Part number: 50810025
- Condition: Corroded
- Location: Rt Mlg
- Part time: 1,443 hours
- Component: 908100002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRIMARY INSPECTION, THE RIGHT MAIN GEAR SIDE BRACE WAS FOUND CORRODED.  WHAT APPEARED TO BE A BLACK SPOT .0625 INCH IN DIAMETER, AFTER PROBING, BECAME .25 INCH HOLE.  THE CORROSION HAD STARTED INTERNALLY AND HAD EATEN THROUGH.  THE CORROSION WAS ON THE LOWER END.  AIRCRAFT IS 6 YEARS OLD.
